# SDR CA121023005

- Difficulty date: September 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 110298
- Condition: Cracked
- Location: Aft Fuselage
- Part time: 650 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LONGITUDINAL CRACK FOUND ON UPPER RT AFT TAIL TOP TUBE LONGERON, PN 11029-8.
